# SDR HEEA062876

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO HAS NO SLAVE OUTPUT.  TIME SINCE REPAIR 75:30 HOURS.
